# SDR AT9900730

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY FLOOR PANEL NR 4698 WAS CORRODED AND HAD ELONGATED MOUNT HOLES.  FABRICATED NEW PANEL IAW DC9 SRM 51-10-2, DPS3-40.9.
